MathSciNet Relay Station
MathSciNet bibliographic data
MR2650448 40G15 (40B05 60J05)
Çakalli, H.; Savaş, E. Statistical convergence of double sequences in topological groups. J. Comput. Anal. Appl. 12 (2010), no. 2, 421–426.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement